Further extension of the generalized and improved (G′/G)-expansion method for nonlinear evolution equation
Publisher© 2016 Elsevier B.V
MetadataShow full item record
CitationNaher, H., & Abdullah, F. A. (2016). Further extension of the generalized and improved (G'/G)-expansion method for nonlinear evolution equation. Journal of the Association of Arab Universities for Basic and Applied Sciences, 19, 52-58. doi:10.1016/j.jaubas.2014.05.005
n this article, the generalized and improved (G'/G)-expansion method has been proposed for further extension to generate many new travelling wave solutions. In addition, nonlinear ordinary differential equation is implemented as auxiliary equation including many parameters instead of linear ordinary differential equation. Moreover, the presentation of the travelling wave solutions is quiet new. The effectiveness and reliability of the method are shown by its application to the Zakharov-Kuznetsov-Benjamin-Bona-Mahony (ZKBBM) equation. Some of our generated solutions turned into some known solutions, when parameters consider specific values and others are new.